您当前所在位置: 首页 > 学者

张日权

  • 30浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 74下载

  • 0评论

  • 引用

期刊论文

Statistical estimation in varying coefficient models with surrogate data and validation sampling

张日权Qihua Wangab* Riquan Zhangcd

Journal of Multivariate Analysis 100 (2009) 2389-2405,-0001,():

URL:

摘要/描述

Varying coefficient error-in-covariables models are considered with surrogate data and validation sampling. Without specifying any error structure equation, two estimators for the coefficient function vector are suggested by using the local linear kernel smoothing technique. The proposed estimators are proved to be asymptotically normal. A bootstrap procedure is suggested to estimate the asymptotic variances. The data-driven bandwidth selection method is discussed. A simulation study is conducted to evaluate the proposed estimating methods.

版权说明:以下全部内容由张日权上传于   2011年01月04日 11时27分50秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果